# SDR 2002FA0000594

- Difficulty date: March 20, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Condition: Fatigued
- Location: Shuttle Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE IN MOUNT HOLE, FATIGUE.  REMOVED AND REPLACED.     (JN 166395)
